# SDR ASOA201102116

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE EXIT LIGHT WIRE SPLICE IS BROKEN.  REPLACED SPLICE ON EXIT LIGHT WIRE IAW ESPM 20-16-00.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
